AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Hair loss, Propecia and gear, and health
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Feb 2005
Hair loss, Propecia and gear, and health - 02-22-2005, 12:03 PM

Is there anything I can do about hair loss while on cycle. I can get Propecia if this is something that helps, but I'm not sure that it's okay to mix the two since Propecia is a hormone. There are no drugs listed that interact with propecia, but then again, I don't think that they take into account people cycling gear.

Also, are there anyspecific things I should look out for health wise as I begin my cycle?
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 68
Join Date: Feb 2005
02-22-2005, 12:38 PM

Joeyrocks,

That is great question, I was about ready to post question like that,

hopefully we get some feedback on the subject
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
02-22-2005, 03:16 PM

I tried Propecia and Rogaine together a couple of years ago
and it did work.The chick who cuts my hair was amazed,
but its a big pain in the ass...Propecia is taken twice a day I believe
and so is Rogaine whichs leaves a greasy spot on your head and the hand
of whoever is touching it (car seats included) I quit taking it and yep
I got thin again...Solution? I'm going to train my neck until it resembles a log
with veins, then shave the shit off...
Regarding gear and Propecia...I would think that is asking your liver to do double duty? anyone else?
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Feb 2005
02-22-2005, 03:37 PM

Quote:
Regarding gear and Propecia...I would think that is asking your liver to do double duty? anyone else?
precisely what I'm afraid of...

any ways to avoid hair loss during a cycle? I know that there is a non-evasive approach to this (i.e. vitamins and supplements)
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
02-23-2005, 10:46 AM

Hey Man, I just ordered some R-ALA and milk thistle
to protect the liver...It can't hurt... heres a link where you can buy both.
http://universalkits.com/Supplements.htm
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 03:54 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.